| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been two other complaints reported in the lot number.(b)(4).
Event or Problem Description
A surgery coordinator reported that following an intraocular lens (iol) implant procedure, the patient had multiple halos, headaches.The iol was exchanged for another lens approximately 8 months following the initial implant procedure.Additional information was requested.